# SDR DALA2014122006922

- Difficulty date: December 19, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD CABIN FLOORBEAM WEB FOUND APPROXIMATELY FOUR INCH LONG CRACK AT BS 325 AND RBL 32 AREA.  REPAIRED IAW ERA 530658-14.
